Skip to content
My WebMD Sign In, Sign Up

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
UC or something else?
avatar
beau70605 posted:
Had been diagnosed with ulcerative colitis and suffered for 5 years with all the symptoms.Only to find out that those 2 aspirin my doctor told me to take everyday were causing the ulcers and bleeding .Then my GI doctor knew what meds i was taking and did not tell me not to take aspirin family products.Then prescribed other aspirin related meds for the ulcers???Anyway the bleeding and other symptoms are gone but still have frequent bowel movements all day and every time I eat a meal.Scared to get far away from a bathroom.Anybody else have this problem? Help
Reply
 
avatar
cmessi responded:
I have recently stopped taking all the vitamin supplements I was taking because I suspected that was causing my constipation... I used to have a fear of public RRs and now that I don't, I feel I have to 'go' practically after every time I eat! Have you tried probiotics? Not sure if they're helping or hurting me... I am going to try to add alot more fiber to my diet so maybe my movements are larger and less frequent...What do you think??


Helpful Tips

Coffee and liver diseaseExpert
Did you know that drinking coffee is healthy for the liver! Studies show that a people who drank a few cups a day were less likely to scar ... More
Was this Helpful?
63 of 121 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website